# SDR UIEA2017092201777

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: K331
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SMOKE TEST, NR 1 FROM FWD DOES NOT GIVE INDICATION WHEN SMOKE IS APPLIED TO ORIFICE.  REMOVED AND REPLACED THE RELAY K331 AT P35 IAW SWPM 20-81-22, OPS CHECKED GOOD IAW AMM 26-16-00.
